MAUDE Adverse Event Report: AVANOS MEDICAL INC. MIC-KEY GASTROSTOMY FEEDING TUBE, LOW-PROFILE - 14 FR, 1.2 CM; DH EF BALLOON TUBES PRODUCTS

AVANOS MEDICAL INC. MIC-KEY GASTROSTOMY FEEDING TUBE, LOW-PROFILE - 14 FR, 1.2 CM; DH EF BALLOON TUBES PRODUCTS
Model Number 2120-14-1.2
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Diarrhea (1811); Granuloma (1876)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The actual complaint product was not returned for evaluation.Root cause could not be determined.A review of the device history record is not possible as no lot number was provided.All information reasonably known as of 31 aug 2020 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical inc.Represents all of the known information at this time.Avanos medical inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical complaint database and identified as complaint (b)(4).
 
Event or Problem Description
It was reported by the dietitian that the patient developed granulation tissue which has been treated with silver nitrate.The patient was first placed with a feeding tube on (b)(6) 2020 and was moved down a smaller size after leaking developed.Per the patient's mother, the patient also has significant diarrhea.The last tube change occurred on (b)(6) 2020.A contrast study was done and the tube was in the correct position.The patient was seen by the reporter last on (b)(6) 2020, and the patient was still experiencing granulation tissue.It was reported "didn¿t change the current button yesterday as i burned the granulation tissue again which caused (patient) some discomfort." no further information was provided.
 
Event or Problem Description
Per additional information received on 4 sep 2020, the granulation tissue is extensive and localized around the stoma site.The device remains in place in the patient.It is not known what the patient's future treatment plan will be.
 
Additional Manufacturer Narrative
All information reasonably known as of 16 sep 2020 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical inc.Avanos medical inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical inc.Product is defective or caused serious injury.

Brand Name
MIC-KEY GASTROSTOMY FEEDING TUBE, LOW-PROFILE - 14 FR, 1.2 CM
Common Device Name
DH EF BALLOON TUBES PRODUCTS
Manufacturer (Section D)
AVANOS MEDICAL INC.
5405 windward parkway
alpharetta GA 30004
MDR Report Key10485102
Report Number9611594-2020-00167
Device Sequence Number2676677
Product Code KNT
UDI-Device Identifier00350770984759
UDI-Public00350770984759
Combination Product (Y/N)N
Initial Reporter CountryEI
PMA/510(K) Number
K043114
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,o
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/16/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number2120-14-1.2
Device Catalogue NumberN/A
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 08/13/2020
Supplement Date Received by Manufacturer09/04/2020
Initial Report FDA Received Date09/02/2020
Supplement Report FDA Received Date09/16/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;